# SDR ASAA1058566

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,089 hours, 3,632 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 SHOWS FAIL ON BOTH ACTIVE & STANDBY.  PERFORMED BITE TEST NR 1 & 2 HF SYS.  OPS NORMAL REF FIM 23 11, TASK 801.  HF1 OPS NORMAL WITH REF MM 23 11 00.  GROUND VERIFICATION SUCCESSFUL.
